# SDR SWAA2013100120613

- Difficulty date: September 23, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 51,061 hours, 29,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 FWD WINDOW POST CRACKED FASTENER HOLE NR 3 FROM BOTTOM, AT 3 O'CLOCK POSITION.  REPAIRED POST IAW EA.
